Leg Cardiovascular Problem (Prostavasin vs Caverject vs EDEX)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jazziat
New Member


Date Joined Dec 2013
Total Posts : 2
   Posted 12/15/2013 8:47 AM (GMT -6)   
Hello There,

I am from Egypt, i have a problem with my dad which i need to be advised about due to my little knowledge about medicines.

I apologize in advance for my non-professional medical English which will be used in my description to the case.

The case belongs to my dad, he is 65 years old, who had a brain stroke 9 years ago.

His right had was paralyzed, and also he right leg, however, he had been using his leg in very minor activity since then.

Also the brain stroke affected his talking.

4 months ago, we discovered through Doppler ultrasound made on the right leg, that he has a blood flow problem which affects the blood flow in his leg.

We tried to give him all known medicines to solve this problem, all went with failure.

Also the surgery option was not recommended by Doctors.

lately we made also CT Scan with PET and discovered that the problem goes along to the left Leg as well.

Latest doctor advised a medicine called (Prostavasin - Alprostadil 20) Injection., for its known effect regarding Expansion of the arteries.

I tried searching for this medicine in Egypt and couldn`t find it.

I have only the following alternative (Caverject) which i have been informed that its identical to Prostavasin in terms of effective ingredients which is (Alprostadil).

However, reading and asking some doctors, they informed me that (yes they are both the same) however,
Caverject is used for treatment of erectile dysfunction and also (Inject into the dorsolateral aspect of proximal third of penis, avoiding visible veins) !!!

While Prostavasin is normally injected in the arm vein and is used for Expansion of blood vessels.

Also i have another option which is to buy from abroad (a friend of mine is living in France) who could buy me EDEX. (searching the internet as well, found out that EDEX is just like Caverject and is injected directly in the penis)


My question is, could any of the EDEX or Caverject be used for vein injection and are they similar to Prostavasin in terms of effect on Expansion of blood vessels !!

I hope i have been clearly able to describe the case to you and i am waiting for your professional reply to this.

Thanks

Post Edited (Jazziat) : 12/15/2013 7:50:07 AM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/15/2013 10:57 AM (GMT -6)   
Good Morning and welcome to HealingWell.  I am so glad you found our site, Jazziat, and I hope that I can help you with your questions.
 
First take a look at this link as you may find it helpful:
 
 
I found this link that appears to have more info that may help you:
 
 
and one more link:
 
 
The info I found on EDEX = Treating erectile problems and does not appear to be a substitute for your Fathers need for Prostavasin - Alprostadil .
 
I will keep your Father in my prayers and wish I had better answers for you.  Your Father is young and to be in this situation has to be very difficult for him.
 
You are obviously a loving, caring son and please post any questions I may be able to help you with.
 
I may not always have the answer but I will try and help out in any way I can. I hope my message which I translated was done appropriately as I would never mean to offend.
 

! أبي الجاز "حماية وإيزيس السلطة أعظم

Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."

Jazziat
New Member


Date Joined Dec 2013
Total Posts : 2
   Posted 12/17/2013 7:02 AM (GMT -6)   
Dear Kitt,

Thank you for the info you provided me with, i have been reading it and going through its details.

Okay seems Alprostadil has started to be a famous medicine for several problems.

And also as you said, EDEX wont work in the case of my dad.

Can you help me finding out if Caverject would do the job or not, coz i don`t manage to find an answer about that.

In our country 65 years is not young anymore ... due to what normally we face from difficulties throughout our life :)

Sorry but the translation always give the right meaning for any sentence ... i would rather check it in its original language to know what you really mean with it ... (but anyway i think it means something very good as i can see it has Father, protection, greater & Isis)

Thanks a lot for the reply.

Ragaii

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/17/2013 10:45 AM (GMT -6)   
Ragaii,
 
Good Morning ! My message which I tried to translate was simply: "May the Greatest Power of isis, protect your Father."

 

I have an appointment at 12noon but promise to do more research for you this afternoon.  I am happy to help you.

I wish you peace,

Kitt

 

 

 




~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/17/2013 10:51 AM (GMT -6)   
I found this site and now that I know which Pharm Company I will try to contact them to see whether the medication is available and approved for use for someone with your Father's problems.
 
http://www.ashp.org/DrugShortages/Current/Bulletin.aspx?id=474
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/17/2013 3:39 PM (GMT -6)   
I have a new link for you  :
 
 
In the US, Alprostadil (alprostadil systemic) is a member of the following drug classes: impotence agents, vasodilators and is used to treat Erectile Dysfunction and Patent Ductus Arteriosus.
 
I placed a call to Pfizer Pharm, USA and they market Caverject  for impotence only - not as a vasodilator. They would not recommend another drug and suggested I refer you back to your Father's Dr.
 
I am sincerely sorry that I have not been able to help you and your Father.
 
Don't give up - review the info I have posted for you and keep on advocating for your Father.
 
I wish you could bring your Father to one of our famous clinics such as Mayo Clinic.
 
Kindly,
Kitt
 
 
 
 
 
 
 
 
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."

leeon
New Member


Date Joined Dec 2013
Total Posts : 1
   Posted 12/23/2013 5:23 PM (GMT -6)   
problems with legs are very common symptoms of heart disease. it happens because of the disease in the right part of the heart. in this case the heart artery can't remove the blood that is wothout oxygen and should leave the body. since the blood can't leave the body it gets stuck in the legs.this can be seen as the swelling of the legs and/or harder movement of lower limbs. this article has been written especially for women but i think there are lots of general info inside too:



regards
L

Post Edited By Moderator (stkitt) : 12/24/2013 9:57:09 AM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/24/2013 10:56 AM (GMT -6)   
L,
 
The original poster had a very specific question re his Father.  After looking at the site you posted I noted that your site is not a group of medical professionals but a group of young people who have created a blog with info on many different disorders.

A group of young people trying to provide tips for healthy way of living. We hope you find the site useful.
 
Links to personal blogs/homepages are allowed in member profiles and signatures.  I am going to remove your link from the body of your post and if you would like to add it to your profile, members will see it there.  You could also add it to your signature line.
 
Thank you for understanding.  
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 23, 2018 3:14 AM (GMT -6)
There are a total of 2,965,206 posts in 325,221 threads.
View Active Threads


Who's Online
This forum has 162941 registered members. Please welcome our newest member, haohanfan3.
241 Guest(s), 4 Registered Member(s) are currently online.  Details
Kent M., Dahlias, Dimitri71, Aimzee